# SDR DALA2019102846215

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,585 hours, 40,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 R1 ENTRY DOOR WILL NOT ARM. CORRECTIVE ACTION: TROUBLESHOT IAW BOEING 757 AMM 25-66-11 NO TROUBLE FOUND. CLEARED AND LUBE GIRT BAR FITTINGS. DOOR OPS CHECK GOOD. (6190504)
